Characterizations of real hypersurfaces of complex space forms in terms of Ricci operators
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 195-202
Printed March 1, 2007
Woon Ha Sohn
Hankuk University of Foreign Studies
Abstract : We prove that a real hypersurface $M$ in a complex space form $M_n(c)$, $c \neq 0$, whose Ricci operator and structure tensor commute each other on the holomorphic distribution and the Ricci operator is $\eta$-parallel, is a Hopf hypersurface. We also give a characterization of this hypersurface.
Keywords : real hypersurfaces in complex space forms, Hopf hypersurfaces, model spaces of type A or B
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd